# SDR AALA202203310838

- Difficulty date: March 18, 2022
- Submitted: March 31, 2022
- Operation: Air carrier
- Aircraft: N832NN
- Make and model: Boeing 737
- Aircraft serial: 33521
- Aircraft time: 35,914 hours, 14,716 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Support Angle
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED KEEL BEAM HORIZONTAL SUPPORT ANGLE AT BS 663 AND RBL 12.  REPAIRED SUPPORT ANGLE PER SRM 57-10-10-2R-5
